MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS SZ 3, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. PS TIBIAL INSERTS SZ 3, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number SPECIFIC DEVICE NOT REPORTED
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Rheumatoid Arthritis (1724); Emotional Changes (1831); Discomfort (2330); Osteolysis (2377); Implant Pain (4561); Joint effusion (4849)
Date of Event 03/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Legal case - (b)(6).As reported via the legal department, on (b(6) 2014, the patient had a revision of a total knee replacement surgery on the right side was performed on the patient using exactech components.Over the course of time after this surgical procedure, the patient experienced pain and discomfort in her right knee, following up with their doctor on (b)(6) 2022.On (b)(6) 2022, the patient's doctor recommended a re-revision of the right knee replacement.The patient is scheduled to undergo a re-revision of the right knee replacement on (b)(6) 2023 approximately 8 years and 6 months after their first revision using exactech components.There is no indication that the initial implant used exactech devices.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.Unable to locate initial surgery in ebi.
 
Additional Manufacturer Narrative
Pending investigation.Code not available: pending revision.
 
Additional Manufacturer Narrative
H6: corrected the following: health effect clinical code, health effect impact code, medical device problem code, component code, type of investigation, investigation findings, investigation conclusions.Manufacturer narrative updated: the reason for the reported event cannot be confirmed from the information provided but may be related to inclusion of the polyethylene in the packaging recall.Potential contributions of manufacturing, user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.

Brand Name
PS TIBIAL INSERTS SZ 3, 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16702200
Report Number1038671-2023-00615
Device Sequence Number14908391
Product Code JWH
UDI-Device Identifier10885862048332
UDI-Public10885862048332
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/05/2017
Device Model NumberSPECIFIC DEVICE NOT REPORTED
Device Catalogue Number204-23-15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Supplement Date Received by Manufacturer09/19/2024
09/19/2024
Initial Report FDA Received Date04/07/2023
Supplement Report FDA Received Date09/23/2024
09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown